# SDR SWIA201230749

- Difficulty date: May 15, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 15,501 hours, 9,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE FLOOD LIGHT FORWARD OF LAV DOOR IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
